It has been found that 4 out of 5 people in the US (or 80%) are deficient in magnesium. If you are experiencing 2 or 3 of the following symptoms, you probably are one of them.
- heart palpitations, heart arrythmias
- chest tightness
- urinary spasms
- menstrual cramps, premenstrual irritability
- difficulty swallowing, a feeling of a lump in the throat
- light sensitivity, loud noise sensitivity
- high blood pressure
- numbness, tingling, zips, zaps and other vibratory sensations
- being uptight or prone to temper
- muscle twitches, soreness, cramps, spasms, tension, tightness
- back aches, neck pain
- headaches, migraines
- jaw joint problems
- needing to sigh a lot, unable to take a deep breath
- leg spasms, charlie horses, restless leg syndrome
- anxiety, panic attacks
The best forms of magnesium are magnesium citrate, magnesium glycinate, magnesium taurate, magnesium malate, magnesium oratate, and magnesium oil (absorbs through the skin).
Common trazodone side effects:
Abdominal or stomach disorder, aches or pains in muscles and bones, hostility or anger, blurred vision, diarrhea, dizziness or light-headedness, drowsiness, dry mouth, excitement, brief loss of consciousness, confusion, constipation, decreased appetite, fainting, fast or fluttery heartbeat, fatigue, fluid retention and swelling, headache, nervousness, nightmares or vivid dreams, tremors, inability to fall or stay asleep, low blood pressure, nasal or sinus congestion, nausea, uncoordinated movements, vomiting, weight gain or loss.
My pharmacist told me that Trazodone can cause mood swings...it helped with my sleep issues too for a few months and then I believe my body became used to the drug and it doesnt work as well. My doctor has me on vistaril as well and I find that helps too without causing the mood swings. I would talk to your doctor and see if there might be something else you could try.
Best of luck to you
well first you need to stop taking that medicine .I use to take it too and I had the same problems.Try something else.Oh ,and you can get angry from taken it too!
If you are bipolar, the Trazadone will bring the mania down, leaving you with only the depression. I take a similar drug and found that I needed an antidepressant to counteract the lows. If I stopped the night med, the antidepressant would send into a manic state, so it's a cat and mouse ganes with these meds, and each persons individual diagnosis. Trazadone is a powerful antipyscotic and it would not be prescribed for insomnia alone....
hope my info helps at all
Trazadone is used to treat mood swings, and can occasionally exacerbate them. Ask o doctor or nurse, the pharmacist may know med info, but doesnt see the day to day effects in real humans like the rest of us caregivers do....
thank you so much. i went to the doctors and she took me off of it however she said im the only one shes ever heard of that had anger and eating problems while taking trazidone. . . im happy to be off of it im taking seroquil now and im doing sooo much better
its kinda funny that you mention being bipolar because i use to have crazy mood swings and depression but my doc told me that i have a chemical im balance and that im not bipolar how ever im taking lexipro and seroquil and im only ok now that imon a combo. . . i went to my regular doc and he told me that te chemical imbalance that caused the depression is also causing fibromyalgia like symptoms